# SDR USAA2011050291723

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 45,825 hours, 18,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9EL40652500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 231 - PHX - EEL - AIRCRAFT LEFT OVERWING RED EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REPLACED LENS AND RELAMPED.
